# SDR DALA2019100745744

- Difficulty date: October 3, 2019
- Submitted: October 7, 2019
- Operation: Air carrier
- Aircraft: N705TW
- Make and model: Boeing 757231
- Aircraft serial: 28479
- Aircraft time: 81,874 hours, 20,897 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Box Beam
- Condition: Corroded
- Location: Bs 1315
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON BOX BEAM STA 1315 LBL.22 AT MID WET AREA.   THE BOX BEAM WAS REPLACED PER B757-200 DWG 146N5270-3 REV.AL AND SRM 51-40-02 PAR.7.
